# SDR JR2R20228404408

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N944LR
- Make and model: Cndair CL600*
- Aircraft serial: 15075
- Aircraft time: 28,237 hours, 24,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: CC670386011
- Condition: Gouged
- Location: Zone 800
- Part time: 28,237 hours, 24,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR SKIN GOUGED UPPER FWD CORNER
